# SDR SWIA2025070200414

- Difficulty date: April 14, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-3 UPPER OUTBOARD AFT ROLLER WORN.  REMOVED AND REPLACED LH SLAT TRACK 3-3 TOP OUTBOARD AFT ROLLER REF AMM 27-81-43-000-806-A01 AND 27-81-43-400-806-A01.
